Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Clinical Chemistry and Laboratory Medicine (CCLM)

Published in Association with the European Federation of Clinical Chemistry and Laboratory Medicine (EFLM)

Editor-in-Chief: Plebani, Mario

Ed. by Gillery, Philippe / Greaves, Ronda / Lackner, Karl J. / Lippi, Giuseppe / Melichar, Bohuslav / Payne, Deborah A. / Schlattmann, Peter


IMPACT FACTOR 2018: 3.638

CiteScore 2018: 2.44

SCImago Journal Rank (SJR) 2018: 1.191
Source Normalized Impact per Paper (SNIP) 2018: 1.205

Online
ISSN
1437-4331
See all formats and pricing
More options …
Volume 54, Issue 9

Issues

Venous thromboembolism in a patient with persistent inhibitor to coagulation factor V – a case report

Peter Rief
  • Corresponding author
  • Division of Angiology, Department of Internal Medicine, Medical University of Graz, Graz, Austria
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Gerald Hackl
  • Division of Angiology, Department of Internal Medicine, Medical University of Graz, Graz, Austria
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Franz Hafner
  • Division of Angiology, Department of Internal Medicine, Medical University of Graz, Graz, Austria
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Reinhard Bernd Raggam
  • Clinical Institute of Medical and Chemical Laboratory Diagnostics, Medical University of Graz, Graz, Austria
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Albert Wölfler
  • Division of Hematology, Department of Internal Medicine, Medical University of Graz, Graz, Austria
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Marianne Brodmann
  • Division of Angiology, Department of Internal Medicine, Medical University of Graz, Graz, Austria
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Thomas Gary
  • Division of Angiology, Department of Internal Medicine, Medical University of Graz, Graz, Austria
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-02-24 | DOI: https://doi.org/10.1515/cclm-2015-1103

References

  • 1.

    Streiff MB, Ness PM. Acquired FV inhibitors: a needles iatrogenic complication of bovine thrombin exposure. Transfusion 2002;42:18–26.CrossrefGoogle Scholar

  • 2.

    Knöbl P, Lechner K. Acquired factor V inhibitors. Baillieres Clin Haematol 1998;11:205–18.Google Scholar

  • 3.

    Ortel TL, Charles LA, Keller FG, Marcom PK, Oldham HN Jr, Kane WH, et al. Topical thrombin and acquired coagulation factor inhibitors: clinical spectrum and laboratory diagnosis. Am J Hematol 1994;45:128–35.CrossrefPubMedGoogle Scholar

  • 4.

    Smid WM, de Wolf TM, Nijlnad HJ, Bom VJ, van der Meer J. Severe bleeding caused by an inhibitor to coagulation factor V: a case report. Blood Coagul Fibrinolysis 1994;5:133–7.PubMedCrossrefGoogle Scholar

  • 5.

    Horder M. Isolated factor V deficiency caused by specific inhibitor. Acta Haematol 1955;13:235–41.PubMedGoogle Scholar

  • 6.

    Lippi G, Favaloro EJ, Montagnana M, Manzato F, Guidi GC, Franchini M. Inherited and acquired factor V deficiency. Blood Coagul Fibrinolysis 2001;22:160–6.Web of ScienceGoogle Scholar

  • 7.

    Johannesdottir SA, Horvath-Puho E, Dekkers OM, Cannegieter SC, Jorgensen JO, Ehrenstein V, et al. Use of glucocorticoids and risk of venous thromboembolism: a nationwide population-based control study. J Am Med Assoc 2013;173:743–52.Google Scholar

  • 8.

    George S, Nagabhushana M, Cyran E. coagulaopathy due to an acquired factor V inhibitor and subsequent thrombosis. Am J Hematol 1995;49:98–100.CrossrefGoogle Scholar

  • 9.

    Aljohani NI, Matthews JH. Acquired factor V inhibitor in a patient with mantle cell lymphoma presenting with hematuria followed by thrombosis: a case report. Int Med Case Rep J 2014;7:27–30.Google Scholar

  • 10.

    Kapur A, Kelsey P, Isaacs P. Factor V Inhibitor in thrombosis. Am J Hematol 1993;42:384–8.CrossrefPubMedGoogle Scholar

  • 11.

    Kamphuisen P, Haan J, Rosekrans P, Van Der Meer FJ. Deep-vein thrombosis and coumarin skin necrosis associated with a factor V inhibitor with lupus-like features. Am J Hematol 1998;57:176–8.PubMedCrossrefGoogle Scholar

  • 12.

    Higuchi T, Okamoto T, Kou T, Takeuchi T, Koyamada R, Okada S. Deep vein thrombosis associated with factor V inhibitor followed by immune thrombocytopenia. Ann Hematol 2012;91:1831–2.PubMedWeb of ScienceCrossrefGoogle Scholar

About the article

Corresponding author: Peter Rief, MD, Division of Angiology, Department of Internal Medicine, Medical University Graz, Auenbruggerplatz 15, 8036 Graz, Austria, Phone: +43 316 385 12911, Fax: +43 316 385 13788, E-mail:


Received: 2015-11-11

Accepted: 2016-01-07

Published Online: 2016-02-24

Published in Print: 2016-09-01


Author contributions: HG, HF, RRB, WA, BM and GT have made substantial contributions to conception and design and have been involved in revising it critically for important intellectual content. All the authors have accepted responsibility for the entire content of this submitted manuscript and approved submission.

Research funding: None declared.

Employment or leadership: None declared.

Honorarium: None declared.

Competing interests: The funding organization(s) played no role in the study design; in the collection, analysis, and interpretation of data; in the writing of the report; or in the decision to submit the report for publication.


Citation Information: Clinical Chemistry and Laboratory Medicine (CCLM), Volume 54, Issue 9, Pages e269–e271, ISSN (Online) 1437-4331, ISSN (Print) 1434-6621, DOI: https://doi.org/10.1515/cclm-2015-1103.

Export Citation

©2016 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Eun Sang Yu, Dae Sik Kim, and Chul Won Choi
The Korean Journal of Medicine, 2017, Volume 92, Number 5, Page 480

Comments (0)

Please log in or register to comment.
Log in